Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I`m taking Lyrica for seizures. I feel better. Does it mean it is time to stop taking Lyrica? Anybody with experience?

Loading...


Hi. No man. If you are taking Lyrica to treat your seizures, don`t stop. Not even if you feel better. It is important to continue taking Lyrica in order to prevent recurring seizures. If you want to stop taking Lyrica you will have to talk about it with your doc first. If you suddenly stop taking Lyrica, it may cause insomnia, nausea, diarrhea or headache. I was taking Lyrica for seizures too, but I had to switch. Lyrica was bad for me. I had an allergic reaction. I couldn`t breathe properly, and my whole face was swollen. An allergic reaction is a serious side effect of every med. Lyrica has other, less serious side effects, including dizziness, blurred vision, dry mouth, muscle pain, and tremor.
Reply

Loading...